Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 11, Pages 1863–1875 (Mi zvmmf10857)  

On exact solutions of the Oskolkov–Benjamin–Bona–Mahony–Burgers equation

A. I. Aristov

Faculty of Computational Mathematics and Cybernetics, Moscow State University, Moscow, Russia

Abstract: For the Oskolkov–Benjamin–Bona–Mahony–Burgers equation with a linear source, families of exact solutions expressed in terms of elementary and special functions are constructed. It is shown that these families contain solutions growing to infinity on finite time intervals, bounded on any finite time interval (but not globally), and bounded globally in time.

Key words: Oskolkov–Benjamin–Bona–Mahony–Burgers equation, Sobolev-type equations, exact solutions, blowup of solutions.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation МК-1829.2018.1


DOI: https://doi.org/10.31857/S004446690003538-2

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:11, 1792–1803

Bibliographic databases:

UDC: 517.955.8
Received: 05.04.2018

Citation: A. I. Aristov, “On exact solutions of the Oskolkov–Benjamin–Bona–Mahony–Burgers equation”, Zh. Vychisl. Mat. Mat. Fiz., 58:11 (2018), 1863–1875; Comput. Math. Math. Phys., 58:11 (2018), 1792–1803

Citation in format AMSBIB
\Bibitem{Ari18}
\by A.~I.~Aristov
\paper On exact solutions of the Oskolkov--Benjamin--Bona--Mahony--Burgers equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 11
\pages 1863--1875
\mathnet{http://mi.mathnet.ru/zvmmf10857}
\crossref{https://doi.org/10.31857/S004446690003538-2}
\elib{https://elibrary.ru/item.asp?id=38634090}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 11
\pages 1792--1803
\crossref{https://doi.org/10.1134/S0965542518110027}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000452301900009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85058842155}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10857
  • http://mi.mathnet.ru/eng/zvmmf/v58/i11/p1863

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:99
    References:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022